# SDR COMA9610371

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5220 · Emergency Exits
- Part: Support
- Part number: 12027451005
- Condition: Loose
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED THE AFT RIGHT EMERGENCY EXIT MECHANISM BELLCRANK SUPPORT MOUNTING RIVETS, THROUGH DOOR SKIN TO BE LOOSE CAUSING EXCESSIVE PLAY IN THE DOOR OPENING MECHANISM.  THE RIVETS WERE REPLACED PER EMB120 SRM STANDARD PRACTICES, CHAPTER 51, NO OTHER DEFECTS FOUND.
